# SDR GTIA2025120839196

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 30,739 hours, 13,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 33632
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,122 hours, 5,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE NOT WORKING-REMOVED AND REPLACED FWD MEGA PHONE IAW AMM 25-65-51. OPS CHK GOOD
